Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 50, NWS Grand Rapids, MI

June 25, 2014Kent County, Muskegon County, Ottawa County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 25, 2014, 7:43 PM EDT for Kent County, Muskegon County, Ottawa County, Michigan. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 7:43 PM EDT (23:43 UTC)
Expired
Jun 25, 2014, 7:56 PM EDT
In force
13 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Kent County, MI, Muskegon County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 34 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WUUS53 KGRR 252343
SVRGRR
MIC081-121-139-260045-
/O.NEW.KGRR.SV.W.0050.140625T2343Z-140626T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
743 PM EDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KENT COUNTY IN SOUTHWEST MICHIGAN...
  SOUTHEASTERN MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN...
  NORTHEASTERN OTTAWA COUNTY IN SOUTHWEST MICHIGAN...

* UNTIL 845 PM EDT

* AT 740 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND
  TWP...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS...QUARTER SIZE HAIL AND POSSIBLE
           TORNADO.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SPARTA...             CHESTER TWP...        CONKLIN...
  BAILEY...             CASNOVIA...           ALPINE...
  KENT CITY...          CANADA CORNERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4308 8558 4306 8592 4329 8596 4329 8574
TIME...MOT...LOC 2343Z 331DEG 16KT 4330 8584

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

HOVING
1 follow-up statement
183 
WWUS53 KGRR 252356 RRA
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
756 PM EDT WED JUN 25 2014

MIC081-121-139-260007-
/O.CAN.KGRR.SV.W.0050.000000T0000Z-140626T0045Z/
KENT MI-MUSKEGON MI-OTTAWA MI-
756 PM EDT WED JUN 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTTAWA...
SOUTHEASTERN MUSKEGON AND NORTHWESTERN KENT COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4308 8558 4306 8592 4329 8596 4329 8574
TIME...MOT...LOC 2357Z 331DEG 16KT 4325 8580

$$

HOVING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:29 PM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jun 25, 3:29 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
329 PM EDT WED JUN 25 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.SYNOPSIS...
ISSUED AT 329 PM EDT WED JUN 25 2014

A FEW SHOWERS AND STORMS WILL CONTINUE THROUGH THE EVENING HOURS
BEFORE ENDING BY MIDNIGHT. LOW CLOUDS AND SOME FOG WILL LIKELY
REDEVELOP AGAIN TONIGHT. DRY WEATHER IS FORECAST FROM THURSDAY
THROUGH FRIDAY AS HIGH PRESSURE WILL BE SITUATED ACROSS THE REGION.
CHANCES FOR SHOWERS AND STORMS INCREASE ONCE AGAIN OVER THE WEEKEND
AND INTO EARLY NEXT WEEK AS GULF MOISTURE IS DRAWN BACK NORTH ON
SOUTHERLY WINDS. A COLD FRONT IS EXPECTED TO TRAVERSE THE AREA
MONDAY NIGHT INTO TUESDAY WHEN STORMS WITH HEAVY RAIN ARE A
POSSIBILITY. TEMPERATURES WILL WARM OVER THE WEEKEND INTO EARLY NEXT
WEEK WITH HIGHS WELL INTO THE 80S...EVEN PUSHING TO AROUND 90 SUNDAY
INTO MONDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 329 PM EDT WED JUN 25 2014

MAIN CONCERNS IN THE SHORT TERM PERTAIN TO STORM THREAT THIS EVENING
AND FOG OVERNIGHT.

REGARDING THE STORM THREAT...NOT THINKING ANYTHING SEVERE AT THIS
POINT. LOCALLY HEAVY RAINS....SMALL HAIL AND WIND GUSTS TO 30-40
SHOULD BE THE WORST OF IT. BETTER SHEAR IS LOCATED TO THE SOUTH OF
THE AREA AND INSTABILITY HAS BEEN MODULATED BY A STRATUS DECK THAT
HAS ONLY SLOWLY ERODED. THAT SAID...LI/S ARE NEAR -4 C ALREADY AND
ML CAPE VALUES ARE AROUND 1000 J/KG. SO MODERATE CAPE...LOW SHEAR
SHOULD END UP WITH SUB SEVERE STORMS. ONLY THE HIGHEST CORES WOULD
HAVE A CHANCE AT SEVERE AS THE CORES DROP. WE WILL MONITORING RADAR
THIS EVENING FOR CORES ALOFT.

FOG IS A PRETTY GOOD BET AGAIN TONIGHT...BUT THINKING IT WILL LIKELY
NOT GO QUITE AS DENSE. DRIER AIR IS TRYING TO ADVECT IN ON NORTHEAST
WINDS WHICH SHOULD ALLOW FOR SLIGHTLY BETTER VSBY/S AND A LITTLE
LESS STRATUS.

FAIRLY QUIET WEATHER IS EXPECTED THURSDAY THROUGH FRIDAY NIGHT WITH
RIDGING IN PLACE. MOISTURE RETURN DOES START AS EARLY AS FRIDAY
NIGHT AND MATCHED NEIGHBORING WFO/S IN THE WEST WITH SOME SLIGHT
CHANCE POPS FOR SHOWERS AND STORMS LATE.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 329 PM EDT WED JUN 25 2014

A COUPLE OF CHALLENGES COME INTO THE PICTURE DURING THE LONG TERM
WHICH INCLUDES HEAT AND THUNDERSTORM CHANCES.

THIS WEEK ENDS WITH SOME RATHER COMFORTABLE AND TRANQUIL WEATHER ON
FRIDAY AND TRANSITIONS INTO A MUCH WARMER AND HUMID PATTERN OVER THE
WEEKEND. A PRONOUNCED RIDGE WILL BEGIN TO DEVELOP OVER THE EASTERN
PORTION OF THE CONUS. AS A RESULT...SOUTHERLY WINDS DEVELOP WITH
PLENTY OF WARMTH AND MOISTURE MAKING A RETURN TO THE REGION. LLJ
PLACEMENT MAY BE KEY TO THE EXTENT OF THE STORM POTENTIAL. AT THIS
POINT IT SEEMS AS THOUGH THE LLJ LAGS BACK INTO WISCONSIN ON THE
LATEST RUNS. THIS MAY BE SOMETHING TO PAY ATTENTION TO AS THE TIME
DRAWS NEAR. NONETHELESS...SOME SCATTERED STORMS CANNOT BE RULED OUT
WITH THE INCREASINGLY SOUPY AIRMASS OVER THE WEEKEND.

AN AGGRESSIVE SYSTEM THEN PLOWS INTO THE UPPER MIDWEST LATE INTO THE
WEEKEND. EVEN WARMER AIR DRAWS NORTH ON MONDAY WHICH COULD LEAD TO
TEMPERATURES THAT DRAW CLOSER TO THE 90S. A FRONT WILL LIKELY MOVE
IN LATE MONDAY INTO TUESDAY BRINGING THE SHOT FOR ORGANIZED STORMS
GOING INTO EARLY TUESDAY. TIMING MAY NEED TO BE ADJUSTED THROUGH THE
WEEKEND WITH THIS SYSTEM.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 154 PM EDT WED JUN 25 2014

RAPID IMPROVEMENT SHOULD CONTINUE THIS AFTERNOON WITH THE EROSION
OF MORNING FOG. CEILINGS ARE ALSO SHOWING IMPROVEMENT AND SHOULD
CLIMB INTO VFR LEVELS. THE LAKE BREEZE WILL MAKE SOME PROGRESS
INLAND POSSIBLY SPARKING A FEW STORMS...HENCE THE VCTS CARRIED IN
THE TAFS. ANY STORMS THAT DEVELOP WILL QUICKLY FADE THIS EVENING.
FOG ONCE AGAIN BECOMES A CONCERN OVERNIGHT TONIGHT. WINDS BECOME
LIGHT
AND VARIABLE WHILE LOW LEVEL MOISTURE CONTINUES TO BE STUBBORN.
CONDITIONS WILL SUPPORT IFR CATEGORIES TONIGHT BEFORE IMPROVEMENT
BEGINS DURING THE MID MORNING HOURS.

&&

.MARINE...
ISSUED AT 329 PM EDT WED JUN 25 2014

MAIN MARINE CONCERN IN THE SHORT TERM WILL CONTINUE TO BE FOG.
EXTENDED THE MARINE DENSE FOG ADVISORY THROUGH 1000 AM THURSDAY AS
IT APPEARS THE LIGHT GRADIENT WILL ALLOW THE MOISTURE TO HANG AROUND
AT LEAST THROUGH TONIGHT. WE CAN REASSESS THE THREAT OF DENSE FOG
OVER THE LAKE TONIGHT AND AGAIN THURSDAY MORNING.

SOUTHERLY GRADIENT WILL INCREASE SATURDAY INTO MONDAY. WAVES WILL BE
ON THE INCREASE DURING THIS TIME FRAME...ALTHOUGH IT WILL BE A WARM
AIR ADVECTION WIND OVER A COLD LAKE. SO...THE WINDS WILL LIKELY NOT
MIX DOWN ENTIRELY.

&&

.HYDROLOGY...
ISSUED AT 329 PM EDT WED JUN 25 2014

RIVERS ARE ELEVATED ACROSS SOUTHWEST LOWER MICHIGAN WITH MOST SITES
IN THE 90TH PERCENTILE OR HIGHER. THE EXCEPTION IS ACROSS CENTRAL
LOWER MICHIGAN WHERE CONDITIONS ARE A LITTLE BIT BETTER...70-80
PERCENTILE. BOTTOM LINE...RIVERS ARE UP FROM RECENT RAINS. THE ONLY
ADVISORY IN THE AREA IS AT IONIA CURRENTLY.

RAINFALL THIS EVENING SHOULD BE SOMEWHAT SCATTERED AND ONLY LOCALLY
HEAVY WHICH SHOULD NOT AFFECT THE RIVERS TOO MUCH. A COUPLE OF DRY
DAYS THURSDAY AND FRIDAY SHOULD HELP.

RAINFALL OVER THE WEEKEND AND INTO EARLY NEXT WEEK WILL NEED TO BE
WATCHED GIVEN THE ELEVATED RIVER LEVELS. GULF MOISTURE WILL BE DRAWN
NORTH DURING THIS TIME FRAME SO HEAVY RAINS ARE NOT OUT OF THE
QUESTION.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...DENSE FOG ADVISORY UNTIL 10 AM EDT THURSDAY FOR LMZ844>849.

&&

SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...JAM
AVIATION...JAM
HYDROLOGY...DUKE
MARINE...DUKE
Hazardous weather outlook, Jun 25, 1:52 PM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
152 PM EDT WED JUN 25 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-260900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
152 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY
EVENING BETWEEN 200 PM AND 1000 PM. STORMS TODAY WILL BE CAPABLE OF
LOCALLY HEAVY RAINS...CLOUD TO GROUND LIGHTNING STRIKES...SMALL HAIL
AND WIND GUSTS TO AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERAL ROUNDS OF STORMS ARE POSSIBLE. THE MAIN TIME FRAMES ARE
SATURDAY NIGHT INTO SUNDAY AND MONDAY INTO TUESDAY. LOCALLY HEAVY
RAIN COULD ACCOMPANY THE STORMS. SOME OF THE STORMS MONDAY INTO
TUESDAY COULD TURN SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-260900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
152 PM EDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DENSE FOG WILL PERSIST OVER MUCH OF LAKE MICHIGAN THROUGH THE DAY
LEADING TO HAZARDOUS BOATING CONDITIONS.

A FEW THUNDERSTORMS MAY DEVELOP THIS AFTERNOON INTO THE EVENING.
CLOUD TO WATER LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE MAIN
RISKS TO MARINERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERAL ROUNDS OF STORMS ARE POSSIBLE. THE MAIN TIME FRAMES ARE
SATURDAY NIGHT AND MONDAY INTO TUESDAY. LOCALLY HEAVY RAIN COULD
ACCOMPANY THE STORMS. SOME OF THE STORMS MONDAY INTO TUESDAY COULD
TURN SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJS/DUKE

In the hours before

Local storm report, Jun 25, 6:46 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
646 PM EDT WED JUN 25 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             2 S CUTLERVILLE         42.81N 85.67W
06/25/2014  E0.25 INCH       KENT               MI   BROADCAST MEDIA

            REPORT RELAYED FROM PUBLIC COURTESY OF
            WOOD-TV...TIME EST BY RADAR

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Special weather statement, Jun 25, 6:47 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
647 PM EDT WED JUN 25 2014

MIZ044-050-051-252345-
MONTCALM-MUSKEGON-NEWAYGO-
647 PM EDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITE CLOUD...MOVING SOUTHEAST AT 20 MPH.

PENNY SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  NEWAYGO...            HOWARD CITY...        WHITE CLOUD...
  ASHLAND TWP...        NEWYAGO STATE PARK... GRANT...
  CROTON...             ENSLEY TWP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4368 8589 4349 8556 4347 8556 4347 8551
      4338 8536 4329 8586 4349 8604 4354 8604
TIME...MOT...LOC 2248Z 309DEG 18KT 4355 8586

HOVING
Local storm report, Jun 25, 6:57 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
657 PM EDT WED JUN 25 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     4 N ORANGEVILLE         42.61N 85.53W
06/25/2014  E60 MPH          BARRY              MI   TRAINED SPOTTER

            SPOTTER NOTED WAVES OF ABOUT 2 FEET ON GUN
            LAKE.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 25, 7:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
726 PM EDT WED JUN 25 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 NE ORANGEVILLE        42.58N 85.48W
06/25/2014  E1.00 INCH       BARRY              MI   BROADCAST MEDIA

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 25, 7:27 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
727 PM EDT WED JUN 25 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     FREMONT                 43.46N 85.95W
06/25/2014                   NEWAYGO            MI   COUNTY OFFICIAL

            TREES AND WIRES DOWN IN FREMONT AND NORTH OF
            FREMONT.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Special weather statement, Jun 25, 7:28 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
728 PM EDT WED JUN 25 2014

MIZ065-072-073-260030-
BARRY-CALHOUN-KALAMAZOO-
728 PM EDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BEDFORD...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL...WIND GUSTS GREATER THAN 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  BATTLE CREEK...       MARSHALL...           SPRINGFIELD...
  CERESCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

&&

LAT...LON 4218 8481 4207 8522 4244 8544 4257 8527
TIME...MOT...LOC 2328Z 323DEG 24KT 4239 8523

HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:36 PM EDTMarine Dense Fog AdvisoryGRR61 hr
Jun 24, 10:14 PM EDTRiver Flood AdvisoryGRRIonia56 hr
Jun 25, 2:58 AM EDTDense Fog AdvisoryGRRAllegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more7 hr
Jun 25, 5:15 PM EDTSpecial Weather StatementGRRKent60 min
Jun 25, 6:19 PM EDTSpecial Weather StatementGRRBarry56 min
Jun 25, 6:40 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry50 min
Jun 25, 6:47 PM EDTSpecial Weather StatementGRRNewaygo58 min
Jun 25, 7:15 PM EDTSevere Thunderstorm WarningGRRNewaygo45 min
Jun 25, 7:28 PM EDTSpecial Weather StatementGRRCalhoun62 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.